# SDR CA081007008

- Difficulty date: October 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,936 hours
- Engine: Lyc IO360L2A
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: CM358910
- Condition: Inoperative
- Location: Taxi Light
- Part time: 566 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) TAXI LIGHT SWITCH FAILED WITH 566 HRS OF ACFT OPS FAULT WAS FOUND WHEN TRYING TO CHECK TAXI LIGHT FOR OPS.  SWITCH WAS REPLACED 7 MONTHS AGO AND 566 HRS OF OPS.
